# SDR FDEA201204111355

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 66,721 hours, 12,959 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225136001
- Part serial: 513
- Condition: Failed
- Location: Wx
- Part time: 8,891 hours, 3,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED ON BOTH RADAR SYSTEMS AFTER TAKEOFF.  WEATHER RADAR ANTENNA FAILED STORED IN CFDS WEATHER RADAR NR 1 & WEATHER RADAR NR 2.  R & R WEATHER RADAR ANTENNA IAW MM 34-41-07-4-0.  R & R WEATHER RADAR CONTROL PANEL IAW 34-41-0  2-4-0.  ALL TEST PASSED.  ACFT OK TO CONTINUE.
